# SDR FDEA2018082102132

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,088 hours, 25,764 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Breaker
- Condition: Weak
- Location: Door Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, FOUND THE CARGO DOOR INDICATOR LIGHT CIRCUIT BREAKER  A30 ON THE P11, OPEN AND IMPOSSIBLE TO  CLOSE.   DURING TROUBLESHOOTING,  FOUND THE CARGO DOOR INDCATOR CIRCUIT BREAKER WEAK. R & R THE CIRCUIT BREAKER IAW SWPM 20-30-00. PERFORMED A MAIN CARGO DOOR ADJUSTMENT TEST IAW AMM 52-32-00-2. ALL TESTS PASSED.   ACFT OK FOR SERVICE.
